# SDR F3LA2018102200460

- Difficulty date: October 11, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 38,717 hours, 14,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Part time: 38,717 hours, 14,926 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R 2168N230, LT FR70 LATERAL SHEAR WEB PLATE AT CABIN FLOOR CORROSION. CORRECTIVE ACTION: EVALUATED LT FR70 SHEAR WEB FOUND TO BE OUT OF LIMITS IAW SRM 51-11-11. REPLACED SHEAR WEB IAW SRM 51-72-11./END/
